# SDR VNAA202407110001

- Difficulty date: June 1, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON DOOR CUT-OUT INNER SKIN AT E/E MAIN COMPARTMENT.  DOOR CUT-OUTINNER SKIN AT E/E MAIN COMPARTMENT WAS REPAIRED PER REO 690-53-21-032 REV--.
